MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 5MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 5MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035425100
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer, as device is implanted in patient.
 
Event or Problem Description
It was reported that during icpc (internal carotid - posterior communicating artery) double catheter aneurysm embolization procedure, while coiling the aneurysm when this coil (subject device) was used there was strong resistance and it felt as if the coil was going to stretched.So, the coil was attempted to remove along with the mc, but it prematurely detached (detached unintentionally without using in-zone), but operator was able to place.The prematurely detached coil inside the aneurysm.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Although the lot number was not provided, the automated manufacturing execution system (mes) has controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual or functional testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.As per the available information, the device was confirmed to be in good condition during preparation/prior to use on the patient, continuous flush was set up and maintained throughout the clinical procedure and the patients anatomy was averagely tortuous.The device was not returned and therefore the as reported cannot be confirmed and while there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.
 
Event or Problem Description
It was reported that during icpc (internal carotid - posterior communicating artery) double catheter aneurysm embolization procedure, while coiling the aneurysm when this coil (subject device) was used there was strong resistance and it felt as if the coil was going to stretched.So, the coil was attempted to remove along with the mc but it prematurely detached (detached unintentionally without using inzone), but operator was able to place the prematurely detached coil inside the aneurysm.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET 360 ULTRA 5MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key10915331
Report Number3008881809-2020-00368
Device Sequence Number11524476
Product Code HCG
UDI-Device Identifier04546540675958
UDI-Public04546540675958
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberM0035425100
Device Catalogue NumberM0035425100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date11/28/2020
Supplement Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1